# SDR SWAA2019050732358

- Difficulty date: March 29, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON R/H FLOOR TO SIDEWALL SUPPORT CORRODED BS. 867 TO BS. 947, RBL 22.  R&R SUPPORT IAW SRM AND DWG.
